Access count of this item: 206

Files in This Item:
File Description SizeFormat 
1432-16.pdf791.1 kBAdobe PDFView/Open
Title: Mathematical Models of Two-Sex Population Dynamics (Theory of Bio-Mathematics and It's Applications)
Authors: Tianran, Zhang
Wang, Wendi
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 96
End page: 104
URI: http://hdl.handle.net/2433/47390
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.